# SDR CALA2024110400978

- Difficulty date: October 30, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N37554
- Make and model: Boeing 737-9
- Aircraft serial: 67578
- Aircraft time: 6,226 hours, 2,083 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300027904
- Part serial: 07230
- Condition: Faulted
- Location: Window Heat
- Part time: 3,801 hours, 1,307 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT FWD OVERHEAT  ILLUMINATED PERFORMED WINDOW HEAT CONTROL UNIT TEST.  REF AMM TASK 30-41-710-801.  REQUEST MEL. MEL 3041D UNABLE TO DISPATCH DUE TO ICING PLACED WHCU ON P4-2 IN THE OVERRIDE MODE PER AMM30-41-11-440-801. NOTICED STRONG ELECTRICAL BURN SMELL IN THE E&E COMPARTMENT. PLACED ALL WINDOW HEAT SWITCHES IN THE OFF POSITION. WHILE TROUBLE SHOOTING WINDOW HEAT PROBLEM, RIGHT WINDOW HEAT CONTROL BREAKERS ARE PULLED AND COLLARED. CONFIRMED NEEDS NEW CONTROLLER. BREAKERS PULLED IAW AMM 30-41-11 REMOVED AND REPLACED #2 WHCU PER AMM WINDOW HEAT CONTROL UNIT - REMOVAL/INSTALLATION REFERENCE: 30-41-11/401. NONFAULT FOUND ON LRU. OPS CHECK GOOD.PARTS USED:  29-3041-9-0004,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1393825  SN OFF 7230.CONTROLLER, ASS  OFF 29-3041-9-0004 7230 ON 29-3041-9-0004 7828.
